# SDR SWIA200414088

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 2,839 hours, 2,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FRONT INBOARD PLY WINDSHIELD SHATTERED ON DESCENT THROUGH 26,000.  INSTALLED NEW WINDSHIELD IN NR 1 POSITION IAW 56-12-01.  P/N OFF 601R33033-17, S/N OFF 03122H3201.
